# SDR AALA20020274

- Difficulty date: February 22, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N7533A
- Make and model: Doug DC-9-82
- Aircraft serial: 49987
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND NR 2 SEAT TRACK, STATION 1170, HAS CORROSION AT FASTENER HOLE.  CUT OUT DAMAGE AREA AROUND HOLE, FABRICATED STRAP FROM 7075-T6, .090.  INSTALLED STRAP PER AARD 53-20-00-13.  (M)
